# SDR COMA0460041

- Difficulty date: January 14, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 20,590 hours, 18,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R311711
- Condition: Cracked
- Location: Fuselage
- Part time: 20,590 hours, 18,683 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 LBL 36 INBOARD SUPPORT ANGLE/INTERCOSTAL CRACKED.  REMOVED ANGLE, FABRICATED REPAIR ANGLE FROM 2024-T3.063 (WVAC PO 32572) AND INSTALLED IAW BOMBARDIER, INC. REO601R-53-41-059.
